Open Access
Translator Disclaimer
2012 On Derivations of Prime Near-Rings
H. E. Bell, A. Boua, L. Oukhtite
Afr. Diaspora J. Math. (N.S.) 14(1): 65-72 (2012).

Abstract

In this paper we investigate derivations satisfying certain differential identities on 3-prime near-rings, and we provide examples to show that the assumed restrictions cannot be relaxed.

Citation

Download Citation

H. E. Bell. A. Boua. L. Oukhtite. "On Derivations of Prime Near-Rings." Afr. Diaspora J. Math. (N.S.) 14 (1) 65 - 72, 2012.

Information

Published: 2012
First available in Project Euclid: 18 July 2013

zbMATH: 1280.16047
MathSciNet: MR2805230

Subjects:
Primary: 16Y30, 13N15, 15A27

Keywords: 3-prime near-rings , commutativity , derivations

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.14 • No. 1 • 2012
Back to Top